W. L. Gore & Associates, Inc. GORE® VIABAHN® FORTEGRA Venous Stent; Stent, Superficial Femoral Artery
Back to Search Results |
| Catalog Number |
VNS181002A |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026 the patient underwent endovascular treatment of thrombosis in the inferior vena cava with a gore® viabahn® fortegra venous stent (vns device).On (b)(6) 2026, thrombosis was identified within previously implanted vns devices, and the physician performed a thrombectomy using a revcore¿ thrombectomy catheter.During the thrombectomy procedure, one of the implanted vns devices became entangled with the revcore¿ thrombectomy catheter.To resolve the situation, the physician obtained alternate access from brachial artery, cut the stent wire, and removed the affected device.The previously implanted vns devices were subsequently realigned with new vns devices.The procedure was completed successfully, and no adverse patient consequences were reported.
Additional Manufacturer Narrative
The incorrect product code nip had to be used in order to send report on time.The system was not allowing the correct product code qtl.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.